Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multiplicative fibre maps


Author: Larry Smith
Journal: Bull. Amer. Math. Soc. 73 (1967), 334-338
DOI: https://doi.org/10.1090/S0002-9904-1967-11740-3
MathSciNet review: 0206962
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Hopf invariant one, Ann. of Math. 72 (1960), 20-104. MR 141119
  • 2. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 77480
  • 3. S. Eilenberg and J. C. Moore, Homology and fibrations. I, II, III, ⋅ ⋅ ⋅ , Comment. Math. Helv. (to appear). MR 203730
  • 4. L. Kristensen, Cohomology of spaces with two non vanishing homotopy groups, Math. Scand. 12 (1963), 83-105. MR 159334
  • 5. W. S. Massey and F. P. Peterson, Cohomology of two stage Postnikov systems, (to appear).
  • 6. S. MacLane, Homology, Springer-Verlag, Berlin; Academic Press, New York 1963. MR 156879
  • 7. J. Milnor and J. C. Moore, Structure of Hopf algebras, Ann. of Math. 81 (1965), 211-264. MR 174052
  • 8. L. Smith, Cohomology of two stage Postnikov systems, Illinois J. Math, (to appear). MR 208597
  • 9. R. Stong, Determination of H*(BO(k, ⋅ ⋅ ⋅ , ∞);Z, Trans. Amer. Math. Soc. 107 (1963), 526-544. MR 151963


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11740-3

American Mathematical Society